MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550350-12
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported material deformation was confirmed.The reported difficulty to advance could not be confirmed due to the condition the device was received for analysis.Additionally, the stent was noted to be dislocated/dislodged during return evaluation.The crimp marks were visible on the proximal end of the balloon between the proximal balloon marker suggesting the stent was originally positioned correctly and securely at the time of manufacture.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the guiding catheter during advancement causing the reported difficulty to advance and subsequent material deformation.The noted dislocation of the stent is likely due to the reported resistance felt during advancement through the guiding catheter.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the right coronary artery.During advancement of the xience sierra des 3.50x12 rx us, resistance was felt with the guiding catheter, and when removed the stent struts were flared.There were no reported adverse patient effects and no clinically significant delay in the procedure.Another xience sierra was used to complete the procedure.Device analysis revealed the stent implant was dislocated on the balloon as it was moved distally.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12298252
Report Number2024168-2021-06997
Device Sequence Number11860091
Product Code NIQ
UDI-Device Identifier08717648227400
UDI-Public08717648227400
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2023
Device Model Number1550350-12
Device Catalogue Number1550350-12
Device Lot Number1030141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight78